MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unit is consistently giving error messages (priming cycle would not complete) during the device prime stage.Procedure was not performed, and patient was already sedated under general anesthesia.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Event or Problem Description
It was reported that unit is consistently giving error messages (priming cycle would not complete) during the device prime stage.Procedure was not performed, and patient was already sedated under general anesthesia.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
Upon receipt of this generator at the sfmd quality assurance laboratory, this device was thoroughly analyzed.The service department was able to confirm error codes 265 (pressure value below 250 mmhg during vapor generation) and 480 (readings from one of the three analog temp sensors and the pressure sensor are zero or negative) from the event logs.An electrical fault was determined.Also, the display screen was identified to be flickering.The load cell, mcu (master control board), sensor/relay harness and the display cables were replaced, resolving the issue.The generator received all required updates as per upgrade checklist 3401.1802-004rcheck.It passed full functional and electrical safety testing.Based on all available information, the most probable cause was determined to be cause traced to component failure.It is likely that an electrical failure caused or contributed to the reported allegations.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16018089
Report Number2124215-2022-53628
Device Sequence Number6655735
Product Code GEI
UDI-Device Identifier08714729986843
UDI-Public08714729986843
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown